# SDR USAA050996

- Difficulty date: August 9, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 727
- Part time: 55,571 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.75 INCH, FS 727, STRINGER 20L.  INSTALLED DOUBLER AND TRIPLER AND FILLERS IAW SRM 53-00-01 FIG 201.  (M)
